# SDR UALA2013022701173

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE AREAS ON FLOOR SUPPORT BS 1681 TO BS 1640 LBL 57.  MAJOR REPAIR ACCOMPLISHED.  CORROSION FOUND TO BE OUT OF LIMITS AT BS 1660-BS 1661 LBL 57.  ORIGINAL MATERIAL .071, 100% MATERIAL LOSS IAW BOEING DRAWING 146N5246.  REMOVED AND REPLACED FLOOR SUPPORT P/N 146N5246-5, PO 418821.2 AT BS 1640-BS 1681 LBL 57 IAW B757-200 SRM 51-40-02 PAR 7 FIG 12.
